The Open UniversitySkip to content

Theta Graph Designs

Forbes, Anthony D.; Griggs, Terry S. and Forbes, Tamsin J. (2017). Theta Graph Designs. Journal of Algorithms and Computation, 49(1) pp. 1–16.

Full text available as:
PDF (Version of Record) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (314kB) | Preview
Google Scholar: Look up in Google Scholar


We solve the design spectrum problem for all theta graphs with 10, 11, 12, 13, 14 and 15 edges.

Item Type: Journal Item
Keywords: Graph design; Graph decomposition; Theta graph
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 56581
Depositing User: Anthony Forbes
Date Deposited: 02 Oct 2018 15:37
Last Modified: 02 May 2019 21:44
Share this page:

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU